# SDR ABXR2016032500001

- Difficulty date: March 25, 2016
- Submitted: March 25, 2016
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N2767
- Make and model: Boeing 767238
- Aircraft serial: 23896
- Aircraft time: 57,901 hours, 26,270 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 141T2920184
- Condition: Corroded
- Location: Bs 287
- Part time: 57,901 hours, 26,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL CHORD CORRODED AT FS 287, BUTTLINE ZERO.
